# SDR SWAA2016060652279

- Difficulty date: May 16, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM CORRODED AT BS 986+7.  R & R CREASE BEAM IAW SRM & DWG.
